# SDR SWAA2014030325693

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 57,376 hours, 46,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 6549892
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FITTING CORRODED AT BS 1016, STRINGER 24R.  R & R FITTING IAW SRM.
